Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing divisors and common multiples of quasi-linear ordinary differential equations
Author(s) Dima Grigoriev, Fritz Schwarz
TypeBook, Chapter in Book, Conference Proceeding
URL http://dx.doi.org/10.1007/978-3-319-02297-0_12
LanguageEnglish
SeriesLNCS
Volume8136
Pages140-147
PublisherSpringer International Publishing
AddressSwitzerland
Year2013
EditorGerdt, Vladimir P. and Koepf, Wolfram and Mayr, Ernst W. and Vorozhtsov, Evgenii V.
Edition0
Translation No
Refereed No
Webmaster